Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 116

1.

Can ultraviolet rays induce a granulomatous reaction after hyaluronic acid dermal filler injections?

Cozzani E, Rongioletti F, Santoro F, Rebora A, Parodi A.

Int J Dermatol. 2013 Nov;52(11):1432-4. doi: 10.1111/j.1365-4632.2011.05263.x. Epub 2012 Mar 27. No abstract available.

PMID:
24164163
2.

Perioral granulomatous reaction to Dermalive.

González-Vela MC, Armesto S, González-López MA, Fernández-Llaca JH, Val-Bernal JF.

Dermatol Surg. 2008 Jul;34(7):986-8. doi: 10.1111/j.1524-4725.2008.34194.x. No abstract available.

PMID:
18384601
3.

Foreign body reaction to hyaluronic acid filler injection: in search of an etiology.

Mamelak AJ, Katz TM, Goldberg LH, Graves JJ, Kaye VN, Friedman PM.

Dermatol Surg. 2009 Oct;35 Suppl 2:1701-3. doi: 10.1111/j.1524-4725.2009.01350.x. No abstract available.

PMID:
19807767
4.

Granulomatous reaction to hyaluronic acid: a case series and review of the literature.

Alsaad SM, Fabi SG, Goldman MP.

Dermatol Surg. 2012 Feb;38(2):271-6. doi: 10.1111/j.1524-4725.2011.02214.x. Epub 2011 Nov 14. No abstract available.

PMID:
22092661
5.

Extensive granulomatous reaction occurring 1.5 years after DermaLive injection.

Furmanczyk PS, Wolgamot GM, Argenyi ZB, Gilbert SC.

Dermatol Surg. 2009 Feb;35 Suppl 1:385-8. doi: 10.1111/j.1524-4725.2008.01044.x. No abstract available.

PMID:
19207330
6.

Dermal filler complications: a clinicopathologic study with a spectrum of histologic reaction patterns.

El-Khalawany M, Fawzy S, Saied A, Al Said M, Amer A, Eassa B.

Ann Diagn Pathol. 2015 Feb;19(1):10-5. doi: 10.1016/j.anndiagpath.2014.11.004. Epub 2014 Dec 13.

PMID:
25553966
7.

Granulomatous reaction after an aesthetic electroporation procedure.

De Simone C, Sisto T, Vallone S, Carbone A, Rotoli M, Amerio P.

Eur J Dermatol. 2010 Jan-Feb;20(1):135-6. doi: 10.1684/ejd.2010.0817. Epub 2009 Dec 3. No abstract available.

PMID:
19959420
8.

Oral foreign body granuloma: unusual presentation of a rare adverse reaction to permanent injectable cosmetic filler.

da Costa Miguel MC, Nonaka CF, dos Santos JN, Germano AR, de Souza LB.

Int J Oral Maxillofac Surg. 2009 Apr;38(4):385-7. doi: 10.1016/j.ijom.2009.01.013. Epub 2009 Feb 24.

PMID:
19243914
9.

Eosinophilic granulomatous reaction after intradermal injection of hyaluronic acid.

Okada S, Okuyama R, Tagami H, Aiba S.

Acta Derm Venereol. 2008;88(1):69-70. doi: 10.2340/00015555-0324. No abstract available.

10.

Foreign body reaction to hyaluronic acid (Restylane): an adverse outcome of lip augmentation.

Edwards PC, Fantasia JE, Iovino R.

J Oral Maxillofac Surg. 2006 Aug;64(8):1296-9; discussion 1299. No abstract available.

PMID:
16860228
11.

Adverse reactions to dermal fillers: a review of European experiences.

Andre P, Lowe NJ, Parc A, Clerici TH, Zimmermann U.

J Cosmet Laser Ther. 2005 Dec;7(3-4):171-6. Review.

PMID:
16414905
12.

Oral granuloma formation after injection of cosmetic filler.

Quirino MR, Neves AC, Campos MS, Brandão AA, Anbinder AL.

J Craniomaxillofac Surg. 2012 Oct;40(7):e194-7. doi: 10.1016/j.jcms.2011.10.007. Epub 2011 Nov 18.

PMID:
22100454
13.

Juvéderm: a hyaluronic acid dermal filler.

Monheit GD, Prather CL.

J Drugs Dermatol. 2007 Nov;6(11):1091-5. Review.

PMID:
18038495
14.

Facial granulomas secondary to Dermalive microimplants: Report of a case with histopathologic differential diagnosis among the granulomas secondary to different injectable permanent filler materials.

Vargas-Machuca I, González-Guerra E, Angulo J, del Carmen Fariña M, Martín L, Requena L.

Am J Dermatopathol. 2006 Apr;28(2):173-7.

PMID:
16625084
15.

Granulomatous foreign body reaction against hyaluronic acid: report of a case after lip augmentation.

Fernández-Aceñero MJ, Zamora E, Borbujo J.

Dermatol Surg. 2003 Dec;29(12):1225-6.

PMID:
14725668
16.

Hyaluronic acid fillers: a comprehensive review.

Beasley KL, Weiss MA, Weiss RA.

Facial Plast Surg. 2009 May;25(2):86-94. doi: 10.1055/s-0029-1220647. Epub 2009 May 4. Review.

PMID:
19415575
17.

Complications of hyaluronic acid fillers.

Weinberg MJ, Solish N.

Facial Plast Surg. 2009 Dec;25(5):324-8. doi: 10.1055/s-0029-1243081. Epub 2009 Dec 18.

PMID:
20024874
18.

[Granulomatous reactions from aesthetic dermal micro-implants].

Rongioletti F.

Ann Dermatol Venereol. 2008 Jan;135(1 Pt 2):1S59-65. doi: 10.1016/S0151-9638(08)70213-8. French.

PMID:
18442665
19.

Two cases of delayed granulomatous reactions to the cosmetic filler Dermalive, a hyaluronic acid and acrylic hydrogel.

Angus JE, Affleck AG, Leach IH, Millard LG.

Br J Dermatol. 2006 Nov;155(5):1077-8. No abstract available.

PMID:
17034549
20.

Electron microscopic documentation of late changes in permanent fillers and clinical management of granulomas in affected patients.

Wiest LG, Stolz W, Schroeder JA.

Dermatol Surg. 2009 Oct;35 Suppl 2:1681-8. doi: 10.1111/j.1524-4725.2009.01347.x.

PMID:
19807764

Supplemental Content

Support Center